A 24-year-old female asked:
Disclaimer

i have a bulging disc on curvature of back, had a steroid injection, but have had continuous stomach aches and headache for 2 weeks can it be related?

2 doctor answers
Dr. John Michalski
36 years experience Orthopedic Surgery
Bulging disc : Anatomically, they are not directly related. Check for other sources.
Answered on Jul 20, 2013
Dr. William Byars
44 years experience Family Medicine
Check BP: Be sure your blood pressure is ok. Sometimes corticosteroids can raise blood pressure, which is capable of causing headaches at times.
Answered on Apr 24, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 47-year-old female asked:
Dr. Richard Zimon
59 years experience Internal Medicine
Unfortunately: Post Epidural (in the neck) headaches are a common adverse reaction! It's not unusual to have these headaches for a few weeks following the injection ... Read More
2
2 thanks
A 21-year-old female asked:
Dr. Vahe Yetimyan
51 years experience General Practice
Could be allergy.: When people have allergies, the lining of the nose will swell up, which prevents mucus from draining properly and that can then lead to sinusitis. Se ... Read More
A 21-year-old female asked:
Dr. Lynne Weixel
36 years experience Clinical Psychology
It's not surprising: In fact, I can't recall a disc damage patient who didn't have headache. Discuss w/ your treatment provider for referral to proper therapist to strengt ... Read More
1
1 thank
A 17-year-old female asked:
Dr. Doanh Nguyen, md, faaaai
14 years experience Allergy and Immunology
Reflux: It sounds like you have gastroesophageal reflux disease. Discuss it with your local physician. He or she might want you to try some reflux medications ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month